# SDR UALA2012121007152

- Difficulty date: December 10, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 90,391 hours, 10,874 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CF9129 AND MF1160 RIGHT WING UPPER I/B TRAILING EDGE PANEL ACP ULTRASONIC INSP PER ECRA 5722-01033 PT2.  FOUND UPPER AND LOWER SURFACE DISBONDED.  UPPER SURFACE IS BULGING.  (FLY AWAY PNL).  PERFORMED NDT INSP PER NDT PART 457-22-01 RECONFIRMING THE LOWER SURFACE IS DISBONBED AROUND TITANIUM DOUBLERS & TRAILING EDGE OF THE PANEL, UPPER SURFACE ALSO DISBONDED INCLUDING I/B AND O/B EDGES, MARKED.
